# SDR AU000414

- Difficulty date: May 25, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 50452134
- Condition: Failed
- Location: Landing Gear Ret
- Component: Landing Gear Ret, 504501025
- Stage of operation: LD
- How discovered: V
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR TORQUE TUBE ROD END FAILED.
